# SDR SCNA98115

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: L 4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE LOWER EMERGENCY EXIT SIGN AT THE L4 DOOR WAS FOUND TO BE INOPERATIVE.  FOUND RIBBON TO LOWER L4 DOOR EMERGENCY EXIT SIGN CUT.  REPAIRED RIBBON AND OPERATIONALLY CHECKS NORMAL.
